# SDR DALA2019011500294

- Difficulty date: January 27, 2015
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 102,989 hours, 15,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING CRACKING. REPAIRED PER ERA 532473-14. (LP 1799622)
